| Catalog Number |
SRF-240 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition and capsular contracture, baker grade iv.
Event or Problem Description
Patient reported pain and itching, implants were not in place and looked weird ¿cone shaped" and allergic to the implants.Healthcare professional later reported capsular contracture, baker grade iv.This record is for the left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure deformation and creases were observed.None of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Patient reported left side pain and itching, implants were not in place and looked weird ¿cone shaped" and allergic to the implants.Healthcare professional later reported capsular contracture, baker grade iv.The device has been explanted and replaced.